MAUDE Adverse Event Report: ALERE SAN DIEGO, INC. 6 PANEL SCREEN TEST (DOA-264); ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES

ALERE SAN DIEGO, INC. 6 PANEL SCREEN TEST (DOA-264); ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Model Number DOA-264
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
The customer reported receiving positive coc and amp results on every 6 panel screen test from most recent batch.The customer reported receiving three positive coc and amp results on one patient urine sample using the 6 panel screen test.The customer also reported receiving invalid results for bzo.The results were confirmed negative using another 6 panel drug test.No treatment or intervention was provided based on the results.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's results were not replicated in-house with retention products of the reported lot.Retention products were tested with drug-free donor urine.All coc and amp strips produced expected negative results at the read time.False positive results were not observed during the investigation.Manufacturing batch record review did not uncover any abnormalities.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
6 PANEL SCREEN TEST (DOA-264)
Common Device Name
ENZYME IMMUNOASSAY, COCAINE AND COCAINE METABOLITES
Manufacturer (Section D)
ALERE SAN DIEGO, INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key6790812
Report Number2027969-2017-00134
Device Sequence Number13701221
Product Code DIO
UDI-Device Identifier10815845020888
UDI-Public(01)10815845020888(17)181031(10)DOA6120499
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061718
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOA-264
Device Lot NumberDOA6120499
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date08/12/2017
Supplement Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1